# SDR FDEA201201170220

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047602800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231 YG HAS 1 AREA CRUSHED WERE CLEVIS ATTACHES.  FABRICATED FLOOR PANEL 231 YG IAW DWG SRZ 25-005, REV J.
